JournalsjncgVol. 15, No. 1pp. 195–222

K-theory and homotopies of twists on ample groupoids

  • Christian Bönicke

    University of Glasgow, UK
K-theory and homotopies of twists on ample groupoids cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

This paper investigates the K-theory of twisted groupoid C*-algebras. It is shown that a homotopy of twists on an ample groupoid satisfying the Baum–Connes conjecture with coefficients gives rise to an isomorphism between the K-theory groups of the respective twisted groupoid C*-algebras. The results are also interpreted in an inverse semigroup setting and applied to generalized Renault–Deaconu groupoids and PP-graph algebras.

Cite this article

Christian Bönicke, K-theory and homotopies of twists on ample groupoids. J. Noncommut. Geom. 15 (2021), no. 1, pp. 195–222

DOI 10.4171/JNCG/399